# SDR ASOA2012071901932

- Difficulty date: July 15, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 29,008 hours, 25,552 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE WILL NOT POP OUT TO OPEN.  LUBRICATED SERVICE DOOR OUTER HANDLE. OPS CHECKED GOOD IAW AMM 52-41-00.  SDR CLOSED.
